# SDR UPS04442767

- Difficulty date: July 13, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 610-650 LBL 46 SEAT TRACK LIP FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.060 X 2 X 4 EXCEED SRM 53-10-01 FIG 1 LIMITS.  SEAT TRACK REPAIRED PER SRM 53-10-05 FIG 6.
